Czechoslovak Mathematical Journal

, Volume 60, Issue 4, pp 903–907

Novikov superalgebras with A0 = A1A1


DOI: 10.1007/s10587-010-0076-5

Cite this article as:
Zhu, F. & Chen, Z. Czech Math J (2010) 60: 903. doi:10.1007/s10587-010-0076-5


Novikov superalgebras are related to quadratic conformal superalgebras which correspond to the Hamiltonian pairs and play a fundamental role in completely integrable systems. In this note we show that the Novikov superalgebras with A0 = A1A1 and dim A1 = 2 are of type N and give a class of Novikov superalgebras of type S with A0 = A1A1.


Novikov algebraNovikov superalgebratype Ntype S

MSC 2010


Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2010

Authors and Affiliations

  1. 1.TianjinChina
  2. 2.School of Mathematical Sciences and LPMCNankai UniversityTianjinP.R.China